# SDR UALA2010123004766

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,319 hours, 12,281 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Faulted
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LOOP 2 STATUS MSG DISPLAYED.  REPLACED FIRE-OVERHEAT TEST SWITCH ON P8 STAND FIRE-OVERHEAT TEST PANEL. OP CHECK SEVERAL TIMES AND CHECKED OKAY.
